# SDR A6WA2019011446290

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS141026
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NUMBER 1 HINGE BEARING HAS SIDE PLAY. REPLACED BEARING IAW SUPP. 11-068A.
